Articles written in Pramana – Journal of Physics
Volume 90 Issue 5 May 2018 Article ID 0068 Research Article
A family of solutions to the Einstein–Maxwell system of equations describing relativistic charged fluid spheres
In this paper, we present a formalism to generate a family of interior solutions to the Einstein–Maxwell system of equations for a spherically symmetric relativistic charged fluid sphere matched to the exterior Reissner–Nordström space–time. By reducing the Einstein–Maxwell system to a recurrence relation with variable rational coefficients, we show that it is possible to obtain closed-form solutions for a specific range of model parameters. A large class of solutions obtained previously are shown to be contained in our general class of solutions. We also analyse the physical viability of our new class of solutions.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode